Alert archive / Oklahoma / Flash Flood Warnings in 2009
Flash Flood Warning 40, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Sep 9, 2009, 10:48 PM CDT for Craig County, Delaware County, Mayes County, Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2009, 10:48 PM CDT (03:48 UTC)
- Expired
- Sep 10, 2009, 5:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 10:50 PM CDT | FLASH FLOOD | 6 W Jay, OK | ROAD WAS CLOSED AT THE INTERSECTION OF HIGHWAY 20 AND HIGHWAY 28 DUE TO WATER OVER THE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 100348
FFWTSA
OKC035-041-097-100745-
/O.NEW.KTSA.FF.W.0040.090910T0348Z-090910T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT WED SEP 9 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 245 AM CDT
* AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 9 MILES
NORTHWEST OF KETCHUM TO 6 MILES SOUTHEAST OF JAY. THE STORMS
PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. RADAR
INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER
1 TO 2 INCHES WILL BE POSSIBLE THROUGH 245 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...CLEORA AND BERNICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3667 9503 3651 9463 3629 9459 3623 9458
3630 9478 3644 9503 3648 9510 3663 9517
$$2 follow-up statements
000
WGUS54 KTSA 100734
FFWTSA
OKC035-041-097-101000-
/O.EXT.KTSA.FF.W.0040.000000T0000Z-090910T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT THU SEP 10 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 500 AM CDT
* AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD LIGHT TO MODERATE RAIN...WITH ISOLATED
THUNDERSTORMS...CONTINUING ACROSS MUCH OF THE WARNED AREA.
MOVEMENT HAS BEEN TO THE EAST AT 15 MPH...WITH ADDITIONAL
SHOWERS DEVELOPING OVER MANY OF THE SAME AREAS. RADAR INDICATES
THAT 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER INCH WILL
BE POSSIBLE THROUGH 500 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...DISNEY...LANGLEY...KETCHUM...BERNICE AND CLEORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3667 9503 3651 9463 3629 9459 3623 9458
3630 9478 3644 9503 3648 9510 3663 9517
$$000
WGUS74 KTSA 100901
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 AM CDT THU SEP 10 2009
OKC035-041-097-101000-
/O.CON.KTSA.FF.W.0040.000000T0000Z-090910T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE OK-CRAIG OK-MAYES OK-
401 AM CDT THU SEP 10 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHEASTERN MAYES...SOUTHEASTERN CRAIG AND DELAWARE COUNTIES...
AT 400 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE RAIN HAD ENDED ACROSS MUCH OF FAR NORTHEAST
OKLAHOMA...HOWEVER FLASH FLOODING IS LIKELY TO CONTINUE AS THE WATER
RECEEDES. RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAIN HAS FALLEN OVER
THE AREA SINCE YESTERDAY EVENING.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY FLASH FLOODING
INCLUDE DISNEY...LANGLEY...KETCHUM...BERNICE AND CLEORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3667 9503 3651 9463 3629 9459 3623 9458
3630 9478 3644 9503 3648 9510 3663 9517
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 9:22 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 9, 9:22 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 922 PM CDT WED SEP 9 2009 .DISCUSSION... GRIDS ARE IN DECENT SHAPE AND SEE NO SIGNIFICANT CHANGES AT THIS TIME SO WILL NOT UPDATE FORECAST THIS EVENING. STRONG THUNDERSTORMS CONTINUE TO FIRE ALONG A COMBINATION WEAK SURFACE FRONT AND OUTFLOW BOUNDARY THAT RUNS ROUGHLY FROM NEAR BENTONVILLE ARKANSAS SOUTHWEST TO JUST SOUTH OF TULSA AND TO OKLAHOMA CITY. THIS BOUNDARY IS SAGGING SOUTH WITH TIME AND EXPECT THE MORE NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE OVERNIGHT ALONG THIS BOUNDARY WHERE THE HIGHEST POPS ARE FORECAST. LIGHT UPPER LEVEL WINDS ARE PREVENTING SEVERE WEATHER BUT ALLOWING THE STORMS TO PRODUCE HIGHLY LOCALIZED ONE TO TWO INCHES OF RAIN IN VERY SHORT PERIODS OF TIME. THIS COMBINATION OF SLOW STORM MOVEMENT AND SMALL CORES OF HEAVY RAINFALL ARE EXPECTED TO CONTINUE INTO THE EARLY MORNING HOURS. AN EXAMPLE OF HOW LOCALIZED THE RAINFALL HAS BEEN WAS AT THE NATIONAL WEATHER SERVICE OFFICE IN TULSA THAT MEASURED 1.09 INCH OF OF RAIN...ONE INCH FELL IN JUST 18 MINUTES. ONLY 3.5 MILES AWAY...AT TULSA INTERNATIONAL AIRPORT...A TRACE OF RAIN WAS REPORTED. MUCH OF TULSA SOUTH OF INTERSTATE 244 SAW AROUND AN INCH OR MORE OF RAIN THIS EVENING. HIGHER AMOUNTS HAVE BEEN INDICATED BY RADAR AND THE HIGHEST MEASURED AMOUNT WAS AT INOLA MESONET SITE WITH 1.57 INCHS THIS EVENING. && .PREV DISCUSSION... /ISSUED 632 PM CDT WED SEP 9 2009/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. TWO SURFACE BOUNDARIES OVER THE AREA THIS EVENING...THE FIRST LOCATED A LITTLE NORTH OF I-40...THE SECOND ACROSS FAR SOUTHERN OKLAHOMA. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH ABOUT 02Z NEAR THESE BOUNDARIES AND WILL BE IMPACTING KTUL/KRVS SITES AT VALID TIME OF 00Z. EXPECT A LULL IN ACTIVITY BEFORE MORE WIDESPREAD THUNDERSTORMS DEVELOP NEAR THESE BOUNDARIES AFTER 06Z. AFTER THIS TIME MANY AREAS WILL SEE MVFR TO OCCASIONAL IFR CEILINGS THROUGH MID MORNING. RAIN CHANCES WILL DECREASE IN NORTHERN AREAS WITH FOCUS FOR CONVECTION SHIFTING SOUTH OF I-40 THURSDAY AFTERNOON. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...14 LONG TERM....15
Hazardous weather outlook, Sep 9, 5:01 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 501 PM CDT WED SEP 9 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 435 PM CDT WED SEP 9 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... MOIST AND SOMEWHAT UNSTABLE AIR REMAINS OVER THE REGION WITH FOCUS SHIFTING SOUTHWARD THIS EVENING. A FEW STORMS WILL CONTINUE TO FIRE BUT LACKING UPPER LEVEL SUPPORT MOST STORMS WILL FORM AND DISSIPATE FAIRLY QUICKLY THIS EVENING WITH BOUNDARY FROM DIURNAL HEATING IN NORTHEAST OKLAHOMA BECOMING VERY DIFFUSE DURING THE EVENING. ANOTHER CONVECTIVE COMPLEX IS EXPECTED TO FORM SOUTH OF LAST NIGHTS ALONG OR SOUTH OF INTERSTATE 40. BUT...WITH A MUCH WEAKER LOW LEVEL JET AND RAIN AMOUNTS ARE EXPECTED TO BE MUCH LESS AND IN AREAS THAT DID NOT RECEIVE HEAVY RAIN LAST NIGHT. A FEW STORMS COULD BE MARGINALLY SEVERE WITH WINDS AND HAIL BEING THE MORE OBVIOUS THREATS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... UNSETTLED WEATHER IS EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK WITH A CONTINUED WARM...MOIST AND UNSTABLE AIRMASS OVER THE REGION. THE THREAT OF HEAVY RAIN AND POSSIBILITY OF FLASH AND/OR RIVER FLOODING WILL CONTINUE TO BE OF A CONCERN. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Sep 9, 5:51 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT WED SEP 9 2009
OKZ067-092330-
WAGONER OK-
551 PM CDT WED SEP 9 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN WAGONER
AT 551 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF CHOSKA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHOSKA...PORTER AND REDBIRD.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3597 9556 3584 9549 3581 9564 3584 9565
3586 9565 3586 9567 3592 9570
TIME...MOT...LOC 2251Z 251DEG 9KT 3586 9563Local storm report, Sep 9, 6:42 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT WED SEP 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HEAVY RAIN TULSA 36.13N 95.92W
09/09/2009 E1.00 INCH TULSA OK NWS EMPLOYEE
STEET FLOODING AT RIVERSIDE AND JUST SOUTH OF 101ST
STREET DUE TO AROUND ONE INCH OF RAINFALL IN A HALF HOUR
&&
JDSSpecial weather statement, Sep 9, 6:58 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT WED SEP 9 2009
OKZ060-066-067-070-100030-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
658 PM CDT WED SEP 9 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...WESTERN WAGONER AND TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 658 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BROKEN ARROW TO 3 MILES SOUTHWEST OF STONEBLUFF
TO 2 MILES SOUTHWEST OF BALD HILL...MOVING EAST AT 15 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
BALD HILL...HECTORVILLE...LEONARD...BIXBY...BROKEN ARROW...CHOSKA...
STONEBLUFF...REDBIRD...COWETA...ONETA...JAMESVILLE AND HASKELL.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH...ALONG WITH VERY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.
LAT...LON 3611 9557 3584 9555 3564 9567 3567 9600
3589 9596 3609 9592
TIME...MOT...LOC 2358Z 275DEG 12KT 3605 9576 3585 9575
3572 9586Local storm report, Sep 9, 7:28 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CDT WED SEP 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HEAVY RAIN TULSA 36.13N 95.92W
09/09/2009 M1.00 INCH TULSA OK NWS EMPLOYEE
MEASURED AN INCH OF RAINFALL IN 18 MINTUES AT THE NWS
OFFICE
&&
DMJSpecial weather statement, Sep 9, 8:43 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CDT WED SEP 9 2009
OKZ064-100215-
CREEK OK-
843 PM CDT WED SEP 9 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
WESTERN CREEK
AT 844 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SHAMROCK...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHAMROCK AND DRUMRIGHT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3608 9649 3583 9640 3582 9641 3578 9661
3585 9663 3602 9663
TIME...MOT...LOC 0144Z 229DEG 9KT 3589 9658Local storm report, Sep 9, 9:49 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
949 PM CDT WED SEP 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM FLASH FLOOD SALINA 36.29N 95.15W
09/09/2009 MAYES OK EMERGENCY MNGR
MULTIPLE CREEKS OVER THEIR BANKS CREATING SIGNIFICANT
FLASH FLOODING IN SALINA. KENWOOD RD AND HIGHWAY 82
CLOSED IN TOWN. MULTIPLE WATER RESCUES ARE UNDERWAY.
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:19 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 56 min |
| Sep 9, 8:43 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Sep 9, 9:30 PM CDT | Areal Flood Advisory | TSA | Mayes | 60 min |
| Sep 9, 9:50 PM CDT | Flash Flood Warning | TSA | Mayes | 115 min |
| Sep 9, 10:22 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes | 53 min |
| Sep 9, 11:30 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 2 hr |
| Sep 9, 11:51 PM CDT | Areal Flood Warning | TSA | Mayes | 4 hr |
| Sep 10, 12:47 AM CDT | Flash Flood Warning | TSA | Delaware, Mayes | 6 hr |
| Sep 10, 1:27 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee | 2 hr |
| Sep 10, 2:48 AM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 2 hr |
| Sep 10, 3:04 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 5 hr |
| Sep 10, 3:42 AM CDT | Flash Flood Warning | TSA | Muskogee, Sequoyah | 5 hr |
| Sep 10, 4:37 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 113 min |
| Sep 10, 5:59 AM CDT | Areal Flood Advisory | TSA | LeFlore | 2 hr |
| Sep 10, 6:47 AM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 88 min |
| Sep 10, 7:55 AM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 95 min |
| Sep 10, 8:21 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Pittsburg | 54 min |
| Sep 10, 8:46 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 5 hr |
| Sep 10, 10:22 AM CDT | Areal Flood Advisory | TSA | Okmulgee, Tulsa, Wagoner | 113 min |
| Sep 10, 1:37 PM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 6 hr |
| Sep 10, 1:53 PM CDT | Special Weather Statement | TSA | Pushmataha | 22 min |
| Sep 10, 2:17 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Sep 10, 4:07 PM CDT | Areal Flood Warning | TSA | Wagoner | 24 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.